My mom suffers from hypertension and shes recently starting to go through the initial stages of menopause. She's started taking excedrin for tension headache. Since the first in take her blood pressure has been goin up at around 145/120 - 150/110. It had been a while since the last time she suffered=. Is this ok or did the excedrin cause this?
I do not think that Excedrin for Tension Headaches caused this but it does contain caffeine and for a person with hypertension the caffeine may increase the blood pressure that is already elevated. I suggest that she not take the Excedrin for Tension headache and instead try regular Tylenol or nay other product for headaches that her doctor recommends.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.